Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Erratum to: ``A countable self-injective ring is quasi-Frobenius'' (Proc. Amer. Math. Soc. 65 (1977), no. 2, 217-220)


Author: John Lawrence
Journal: Proc. Amer. Math. Soc. 73 (1979), 140
MSC: Primary 16A52
Original Article: Proc. Amer. Math. Soc. 65 (1977), 217-220.
MathSciNet review: 512077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52

Retrieve articles in all journals with MSC: 16A52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0512077-2
PII: S 0002-9939(1979)0512077-2
Article copyright: © Copyright 1979 American Mathematical Society